MathSciNet Relay Station
MathSciNet bibliographic data
MR296756 (45 #5815) 47F05 (35P25)
Goldstein, Charles The ${\scr L}$-matrix associated with nonselfadjoint differential operators. Bull. Amer. Math. Soc. 78 (1972), 411–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement